# SDR HEEA955670

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- Engine: Allsn 250C20B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 10593910
- Condition: Malfunction
- Location: Nr 2 Eng Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DIFFERENTIAL PRESSURE SWITCH WOULD NOT FUNCTION CHECK AS PER BO-105 M & O CHAPTER 62 PAGE 43 PARA. 62-39 ITEM #2. REPLACED DIFFERENTIAL PRESSURE SWITCH.
